The Annals of Statistics
- Ann. Statist.
- Volume 35, Number 5 (2007), 2054-2074.
Higher-order asymptotic normality of approximations to the modified signed likelihood ratio statistic for regular models
Approximations to the modified signed likelihood ratio statistic are asymptotically standard normal with error of order n−1, where n is the sample size. Proofs of this fact generally require that the sufficient statistic of the model be written as (θ̂, a), where θ̂ is the maximum likelihood estimator of the parameter θ of the model and a is an ancillary statistic. This condition is very difficult or impossible to verify for many models. However, calculation of the statistics themselves does not require this condition. The goal of this paper is to provide conditions under which these statistics are asymptotically normally distributed to order n−1 without making any assumption about the sufficient statistic of the model.
Ann. Statist., Volume 35, Number 5 (2007), 2054-2074.
First available in Project Euclid: 7 November 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
He, Heping; Severini, Thomas A. Higher-order asymptotic normality of approximations to the modified signed likelihood ratio statistic for regular models. Ann. Statist. 35 (2007), no. 5, 2054--2074. doi:10.1214/009053607000000307. https://projecteuclid.org/euclid.aos/1194461722